MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1488010000
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was image loss for three minutes.
 
Additional Manufacturer Narrative
Alleged failure: came back from repairs stating "no problem found." shut itself off during three cases and shows e4 error code.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: the failure can be caused by an electrical component located on the digital board of the ccu.This is an electrical component failure and it is difficult to predict the life time of electrical components.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was image loss for three minutes.

Brand Name
PKG, 1488 HD 3 CHIP CAMERA CONTROL UNIT (CCU)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10756171
Report Number0002936485-2020-00437
Device Sequence Number16425557
Product Code GCJ
UDI-Device Identifier07613327061024
UDI-Public07613327061024
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1488010000
Device Catalogue Number1488010000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1